# SDR SWIA201642006

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 32,426 hours, 26,316 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE NLG DOWN WITH MANUAL EXTENSION.  R & R NLG SELECTOR VALVE IAW AMM. PERFORMED LANDING GEAR EXTENSION/RETRACTION WITH NO FAULTS, OPS CHECKED GOOD.
